MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1050-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.It may be possible that the distal shaft was kinked or entrapped within the vessel causing the inflation/deflation lumen to become blocked off; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.Without having the device to examine, the investigation was unable to determine a conclusive cause for the reported deflation difficulty and difficulty removing.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat an arteriovenous shunt.The 5x80 armada 35 balloon dilatation catheter was inflated once however would not fully deflate after negative was pulled for over 10 seconds.The balloon was able to partially deflate after multiple attempts.Resistance was met removing the device from the anatomy.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7273964
Report Number2024168-2018-01138
Device Sequence Number2379173
Product Code LIT
UDI-Device Identifier08717648154621
UDI-Public08717648154621
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberB1050-080
Device Lot Number70317G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1